The Diabetes Forum Support Community For Diabetics Online banner
1 - 2 of 2 Posts

·
Registered
Joined
·
664 Posts
Hello Brian, How is you son taking the basal? Just the one shot? It seems that the Lantus or Levemir is making him scream as I would split the doses in half and take the half doses in 12 hours apart. This will make the basal a better flat curve than having the one dose over 24 hours. If you're already doing this then lessen the dose at night and see how you go. :)
 

·
Registered
Joined
·
664 Posts
Unfortunately, whenever anything happens, we tend to associate it with his diabetes. In this case, it appears that his change in behaviour had nothing to do with his diabetes.
Brian, There are may things that we can blame diabetes for and for one is to get him interested in a phyical occupation that he would like and exercise is the key to a long life. Ballet is I think is the most demanding as we dance all day and the performances at night but ballet is not for everyone and to get into ballet is to start early!!
I am not saying to dance but if he like to dance then I would consider it. This is just a thought so you don't have to act on it.

He is doing much better this morning. Other than being very tired, everyone seems to be back to normal.

Brian
Yeah I bet that's a relief for you, How's the BG at night? It may be OK to be a little high at night as there is nothing worse to have a low at night as I find that there is something that makes me low O'night and I have been knocing off the basal. The continuos modification of insulin doses is just ongoing cycle in ones life. ;)
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top